A 26-year-old male asked:
I need taper plan. 60 1mg pills of ativan left. i've been taking 2.5mg a day for 2 months. is this enough? dr isnt helpful. i don't want a seizure.
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Addiction Medicine 51 years experience
Get new doc ASAP: Benzodiazepine withdrawal is not a DIY activity, and you need to be monitored by someone with expertise in tapering them. In general, tapering down by 0.5 mg (1/2 pill) every 5 days is safe until down to 1 mg, then by 0.25 mg (1/4 pill) every 5 days until off. However, breakthrough symptoms like confusion, disorientation, dizziness, lightheadedness may occur. It really SHOULD be monitored.
Created for people with ongoing healthcare needs but benefits everyone.
939 viewsAnswered >2 years ago
Last updated Oct 8, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.